- Cyanamide-induced aplastic anemiaElena Ballarín
Fundació Institut Català de Farmacologia Servei de Farmacologia Clínica, Hospital Universitari Vall d Hebron Universitat Autonoma de Barcelona, P Vall d Hebron 129 139, 08035, Barcelona, Spain
Eur J Clin Pharmacol 61:467-9. 2005..One year after hospital admission, the patient was completely recovered with no need of immunosuppressive therapy. An objective causality assessment revealed that an adverse drug reaction was probable...
- Population-based drug-induced agranulocytosisLuisa Ibáñez
Fundacio Institut Catala de Farmacologia, Universitat Autonoma de Barcelona, Clinical Pharmacology Service, Hospital Universitari Vall d Hebron, Barcelona, Spain
Arch Intern Med 165:869-74. 2005..Since the publication of a major international case-control study on the risk of agranulocytosis associated with the use of medicines in the 1980s, many new drugs have been introduced in therapeutics...
- Agranulocytosis associated with dipyrone (metamizol)Luisa Ibáñez
Fundacio Institut Catala de Farmacologia, WHO Collaborating Centre for Research and Training in Pharmacoepidemiology, Department of Pharmacology, Therapeutics and Toxicology, Institut Catala de la Salut, Universitat Autonoma de Barcelona, Barcelona, Spain
Eur J Clin Pharmacol 60:821-9. 2005..Reported estimates of the risk of agranulocytosis associated with metamizol have varied by several orders of magnitude. We assessed this association in a large database for the surveillance of blood dyscrasias...
- Epidemiology of aplastic anemia: a prospective multicenter studyEva Montané
Fundacio Institut Catala de Farmacologia, Barcelona, Spain
Haematologica 93:518-23. 2008..Aplastic anemia is a rare and severe disease. Its incidence varies considerably worldwide. We aimed at describing the epidemiology of this disease, including the incidence, mortality and survival trends, in a well-defined population...